# SDR DL76G030376

- Difficulty date: April 19, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 13,954 hours, 2,310 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: S283T0067
- Part serial: UNKNOWN
- Condition: Unserviceable
- Location: Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CLEAN CONFIGURATION, LE SLAT ASYM EICAS MSGACOMPLISHED QRH PROCEDURE. AIRCRAFT LANDED WITH ZERO SLATS  AND 20 DEG FLAPS. 173 KT LANDING SPEED.  REPLACED S279 PROX SENSOR. CHECKS OK. PERFORMED HIGH ENERGY STOP INSPECTION NO DEFECTS.
